# SDR SWAA2022112968690

- Difficulty date: November 7, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT ACTUATOR FITTING LOCATED SLAT STATION 202.45 AT LT WING 2022-635919EXACTLY LOCATION OF CRACK: CRACK IS LOCATED ON LOWER SKIN OF SLAT 3 AT SLAT STATION 202.45 (COMMON TO THE ACTUATOR RIB).  PERFORMED REPAIR ON LOWER SKIN LOCATED ON SLAT #3 STATION 192.45 TO 212.45 AT LT WING IAW B737-700 SRM 57-42-01-2R-8;REPAIR 8;FIGURE 202;ALTERNATIVE 1;SHEET 3.
